# SDR F3LA2024091800131

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N347F
- Make and model: Airbus A320-251N
- Aircraft serial: 08811
- Aircraft time: 17,894 hours, 8,082 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR#5001334174-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. LH AFT DOOR SILL BEAM NUT PLATE HOLE AT FR68 IS CORRODED. REPAIR REQUIRED AFTER EVALUATION AS PER A320 NEO SRM 53-41-14-283-002.    REPAIRED BY INSTALLATION OF REPAIR ANGLE AND FILLER ON LH AFT PAX DOOR SILL AT FR68 AS PER A320 NEO SRM 53-41-14-300-001 PRINCIPLE 5 REV.41.
